# SDR ASAA0842880

- Difficulty date: March 12, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 50,832 hours, 28,773 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486155
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B MID FLAP T/E WEDGE DENTED SEVERAL AREAS.  REMOVED DAMAGED SECTIONS OF WEDGE, FABBED AND INSTALLED REPAIR DOUBLERS IAW B737 400 SRM 51 70 10 REPAIR 2.
